# SDR ARWA9606022

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 400-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT HAS LEVEL 2 CORROSION AT LONGERON 31R, FS 400 THROUGH 450.  REPLACED EXTRUSION AND DOUBLER PER DC-8 SRM 53-2-1, FIG 7, SHEET 1 AND 53-4-1.  CLEANED AND TREATED AREA PER DC-8 SRM 51-1-8.
